# SDR SCNA97217

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A21575
- Condition: Corroded
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CORROSION ON FLOORBEAM AT STATION 950F BETWEEN STRINGERS 27 AND 28 LEFT.  CUT OUT CORRODED SECTION OF FRAME, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW B727 SRM 53-10-3, 53-10-4, AND 51-30-2.
